# SDR UALA2013031801599

- Difficulty date: March 15, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 46,899 hours, 5,690 cycles
- Engine: Pwa PW40903
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid
- Part serial: R000733
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS PRIMARY FAIL PRIMARY (HYDRAULIC) FLAPS DRIVE FAILURE.  FLAPS OPERATING IN SECONDARY (ELECTRIC) MODE.  CAUTION MSG02- NOT ACTIVE CLIMB MODE DEPENDENT; FLAPS PRIMARY LOW SPEED SOLENOID CIRCUIT IS OPEN.  DB- FSEU 2MSG-2720360 ACTIVE CL HARD MSG-2720372 INACTV CL MODE REPLACED LOW SPEED SOLENOID.
